MathSciNet Relay Station
MathSciNet bibliographic data
MR2566711 35R01 (35B33 35B45 35L20 42B30)
Blair, Matthew D.; Smith, Hart F.; Sogge, Christopher D. Strichartz estimates for the wave equation on manifolds with boundary. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 5, 1817–1829.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement